# SDR MALA976257

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Aircraft serial: 142
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Condition: Loose
- Location: Lt Engine Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE INSPECTED ENGINE AND FOUND STAGE 5 COMPRESSOR BOROSCOPE PLUG LOOSE IN ENGINE COMPARTMENT.  MAINTENANCE REINSTALLED AND TORQUED PLUG, RAN AIRCRAFT AT TAKEOFF POWER FOR 5 MINUTES.  ALL CHECKS GOOD.
